# SDR A6WA200740202

- Difficulty date: April 18, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD FLOOR SUPPORT BEAM CLIP AT FS 280, RBL 9.0 IS CRACKED IN RADIUS APPROX .1 INCH LONG.  (M)  REPAIRED FS280 CLIP IAW BSC SR 601R530557A.
